# SDR SWIA200412816

- Difficulty date: January 23, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 20,898 hours, 19,490 cycles
- Engine: Ge CF343B1
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229815704
- Part serial: 2166
- Condition: Malfunctioned
- Location: Flight Control
- Part time: 5,408 hours, 4,178 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED FD ON BOTH PRIMARY FLIGHT DIRECTOR'S, FD1 FAIL STATUS MESSAGE AND YD1 INOP STATUS MESSSAGE IN FLIGHT.  RETURNED TO SLC.  REMOVED AND REPLACED NR 1 FCC 4000 CARD.  OPS CHECKS GOOD IAW 22-11-00 AND 22-12-14.
